# SDR IPXA2024021447669

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 64,329 hours, 21,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTENDED. PERFORMED FIM TASK 32-30 TREE 807.  STEP 1. FOUND CHECK VALVES NO.1 AND NO.4 ARE CLEANED.  STEP. 2 FOUND RESTRICTIONS VALVES ON LOCK ACTUATOR ARE CLEANED.
